# SDR ZW0A0305301

- Difficulty date: May 29, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 31,141 hours, 15,658 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 3812761
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED HAZE IN CABIN AND HAD ODOR, MOST NOTICEABLE ON THE GROUND.  REPLACED THE APU DUE TO INTERNAL OIL LEAK.  CHECK-C 9-11-02 STL.
